# SDR USAA2013062400024

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 39,473 hours, 22,243 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Arced
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE BOARDING PROCESS, F/A AND AGENT BOTH SAW AND HEARD ELECTRICAL POP AND FLASH COMING FROM THE COFFEEMAKER AREA IN FORWARD GALLEY.  NO CIRCUIT BREAKERS WERE POPPED. MX RAN FORWARD GALLEY OVEN AND BREWED COFFEE. NO DEFECTS NOTED.  NO CIRCUIT BREAKERS TRIPPED.  ACFT OK FOR SERVICE.
